I was told by my doctor and pharmacist that taking 2 ferro iron tabs at one time was ok and a couple days in ive just read the leaflet stating never to do this. They need to be taken seperately. Im now so dizzy and nauseous, plus the sore stomach is kicking in. Im not taking any more tablets today im too scared ive done damage already. What can i do or eat/drink to feel better and get this out of my system?? Im so scared ive read some scary stuff to do with iron overdose, my tabs are 310mg each so ive just taken a total of 620mg at once daily... please help :( :( :(
Ive taken too much and now dizzy and sick?
- 4 Jul 2015 by Taleatha
- 4 July 2015
Hi, if you are still feeling badly, does your doctor have an after-hours # you can call or another PC on-call for him for urgent matters? If you aren't sure, please try calling his office number now--you should hear a message about the office being closed, etc., but keep listening for urgent matter / on-call assistance. Hopefully you can call/page the doctor and he can let you know what he thinks based on your symptoms.
If you REALLY start to feel terrible and are scared, please try to get to the nearest ER. When in doubt, and if only for peace of mind, remember they can always try to help you there!
Best of luck and hope you feel better soon.
The pamphlet is for people who are taking it without a drs guidance. If he told you to take it because your iron is very low, he can order a different dose. While iron can give you a stomach ache if you don't take them with food its not going to cause the other things you're talking about. I suspect you read that pamphlet and your anxiety ramped up the symptoms. You didn't damage anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 3 answers
Posted 19 Aug 2011 • 1 answer
Posted 18 Sep 2012 • 1 answer
Posted 23 Oct 2012 • 1 answer
Posted 27 Aug 2017 • 3 answers